# SDR UIEA201000063

- Difficulty date: February 5, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION IN THE 65B04369-175 STRINGER AT BS 1960, S-50R.  EFFECTED AREA WAS REMOVED AND REPAIRED AS PER FAA FORM 8100-9 DATED 05 FEB 2010 AND EO 4753B249.
